# SDR SWAA072052

- Difficulty date: April 25, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,987 hours, 42,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547979
- Condition: Corroded
- Location: Bs 787-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 787 TO BS 797, RBL 70.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
